umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A penalty-based scaling algorithm for the multi-period multi-product distribution planning problem
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. Faculty of Engineering and Natural Sciences, Sabanci University, Istanbul, Turkey.
2017 (English)In: Engineering optimization (Print), ISSN 0305-215X, E-ISSN 1029-0273, Vol. 49, no 4, 583-596 p.Article in journal (Refereed) Published
Abstract [en]

Multi-period multi-product distribution planning problems are depicted as multi-commodity network flow problems where parameters may change over time. The corresponding mathematical formulation is presented for a discrete time setting, and it can also be used as an approximation for a continuous time setting. A penalty-based method which employs a cost-scaling approach is developed to solve some auxiliary penalty problems aiming to obtain an optimal solution for the original problem. The experiments on both random instances and case study problems show that the algorithm finds good-quality solutions with reasonable computational effort.

Place, publisher, year, edition, pages
2017. Vol. 49, no 4, 583-596 p.
Keyword [en]
Network flows, distribution planning, nonlinear programming, scaling algorithm, epsilon-optimality
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-133725DOI: 10.1080/0305215X.2016.1206474ISI: 000395050200003OAI: oai:DiVA.org:umu-133725DiVA: diva2:1093410
Available from: 2017-05-05 Created: 2017-05-05 Last updated: 2017-05-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Hosseini, S. Ahmad
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Engineering optimization (Print)
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf